# SDR DALA2024091108937

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION INTERCONNECTING STRUT IB FLAP ON RH WING (1 EA). CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT ON RH WING AS PER A320 FAM AMM 27 -51-44-000-001-A. (0549819)
